MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026 a patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, first establish final arm angle (efaa) was passed, lockline was removed.During second first establish final arm angle (efaa), clip failed.Clip was removed from the patient and was replaced with another clip.All steps were performed as per ifu.The final tr was grade 2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50899617
Report Number2135147-2026-06529
Device Sequence Number5829623
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)271202(10)60604R1075
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number60604R1075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Triclip steerable guide catheter
Patient Age76 YR
Patient SexUnknown